# SDR ASAA0956348

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 7,904 hours, 2,368 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16L4GY
- Condition: Faulty
- Location: E&E Bay
- Part time: 7,891 hours, 2,364 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF RADIO UNABLE TO VOICE TRANSMIT OR RECEIVE.  NO SQUELCH BREAK OR FEEDBACK ON BOTH AUDIO PANELS AND CAPT STANDBY HAND MIC.  DATA FUNCTION TRANSMIT AND RECEIVE WORKS WHEN IN VHF RANGE BUT NOT WHEN USING HF2.  CONFIRMED FAULT WITH NR 2 HF RADIO.  REMOVED & REPLACED NR 2 HF RT PER MM 23 11 21 400 801.  OPS CHECK NORMAL.  PERFORMED OPS CHECK OF NR 2 RADIO PER MM 23 11 00 710 801.  NO DEFECT NOTED.  RECEIVED & TRANSMITTED NORMAL.
